# SDR 99ZZZX1906

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N893AC
- Make and model: Cndair CL6002B16
- Aircraft serial: 501B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22850055175
- Condition: Loose
- Location: Thrust Reverser
- Part time: 3,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BALLSCREW ACTUATOR BRACKETS ARE FASTENED BY 6 EACH HI-LOKS TO THE INLET INNER RIB.  THE FASTENERS ARE WORKING LOOSE MAKING OVERSIZE HOLES AND PUTTING THE FASTENER HEAD IN TENSION.
